# SDR ASAA2015021110622

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,539 hours, 9,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SLIDE EMERGENCY SPOTLIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-51-04, OPS NORMAL.
